# SDR AALA202112029918

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 25,560 hours, 5,244 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN FROM INSIDE ELECTRIC UNLOCK REQUIRED TO LEAVE FLIGHT DECK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
